MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date of event is unknown.The best estimate is 1-month post operation.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned (the lens was not saved).The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated, and no deviation was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from a male patient¿s right eye due to patient experiencing asthenopia.The incision was enlarged to 3.0 mm.There was no complications and no vitrectomy or sutures were required.A replacement lens, model zcu, 18.0 diopter was used.It was indicated that the explanted lens was not save for return.Additionally, it was indicated that at this time the doctor has put the patient on a course of drops because the vision still is not that great.The medications given to the patients are durezol 4times per day (qid) and moxiflocain qid but the doctor saw the patient on (b)(6) 2020 and the medication was decreased down to twice per day (bid) with both drops.It was indicated that the doctor usually gives all his patients a trimoxi injection so they do not need drops but the doctor put this patient on these drops at his 1-day post-op appointment.It was indicated that the doctor was supposed to exchange the patient¿s other eye (left eye) as well but the surgery was cancelled and it was postponed until spring at this time.No further information was provided.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10821305
Report Number2648035-2020-00841
Device Sequence Number3570359
Product Code HQL
UDI-Device Identifier05050474552135
UDI-Public(01)05050474552135(17)240209
Combination Product (Y/N)Y
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Model NumberZCT150
Device Catalogue NumberZCT150U195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR